About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 394194, 5 pages
http://dx.doi.org/10.1155/2013/394194
Research Article

Some Inequalities for Bounding Toader Mean

Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 8 May 2013; Revised 11 June 2013; Accepted 16 June 2013

Academic Editor: L. E. Persson

Copyright © 2013 Wen-Hui Li and Miao-Miao Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By finding linear relations among differences between two special means, the authors establish some inequalities for bounding Toader mean in terms of the arithmetic, harmonic, centroidal, and contraharmonic means.